# SDR SIMA200120010

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CABIN SEAT TRACK AT STATION BL 00.0 IS CORRODED ON THE LOWER INBOARD FLANGE EXTENDING FROM ENTRY WAY TO CARGO AREA, TRACK WAS PREVIOUSLY GROUND.  REMOVED AND REPLACED TRACK ASSEMBLY IAW SAAB SRM 53-70-60.  (M)
